Global structure of reducible Riemannian manifolds
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1980), pp. 60-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_10_a8,
author = {Ya. L. Shapiro and N. I. Zhukova},
title = {Global structure of reducible {Riemannian} manifolds},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {60--62},
year = {1980},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_10_a8/}
}
Ya. L. Shapiro; N. I. Zhukova. Global structure of reducible Riemannian manifolds. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1980), pp. 60-62. http://geodesic.mathdoc.fr/item/IVM_1980_10_a8/